Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Numbness in left toe, moving towards left ankle, hip. Started taking birth control. Side effects?

I started birth control ( loestrin fe 24) a week ago and exactly one day after starting the pill I began to experience a slight numbness on my left toe . The numbness is very minimal but enough for me to notice that it comes and goes, also it may start to go up toward my left ankle and sometimes may reach my hip. Even though I have only been taking the birth control for one week, can this numb feeling be caused by the birth control?
Asked On : Sat, 28 Jul 2012
Answers:  0 Views:  132 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor